# SDR FDEA201211244148

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 50,553 hours, 10,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND L1 DOOR ESCAPE SLIDE PRESS TO TEST LIGHT NOT ILLUMINATING.  GAINED ACCESS TO L1 SLIDE PRESS TO TEST BATTERIES.   REPLACED BATTERIES, RESECURED SLIDE COVER, OPS CK  GOOD REF AMM 25-61-15-4.
